# SDR DL72S954226

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, FS 870 BULKHEAD CRACKED AT APU BLEED AIR DUCT CUTOUT AT LWR O/B CORNER.  REPAIRED PER SRM 53-10-9.
